My WebMD Sign In, Sign Up

Back Pain

Following Topic Unfollow Topic | 12 Following

 

Below is a list of questions with answers, relevant to the Topic you are interested in.

Q.
A.
I would recommend going to a chiropractor. I had a similar problem about a year ago and went to my chiropractor. He took an X-ray and found that...
Posted:
5 of 6 found this helpful
Q.
A.
Hi Can you get somebody to massage you back with a good pain relieve/killer rub, as your chemist for a good pain relieve/killer cream rub, if you can...
Posted:
1 of 1 found this helpful
Q.
A.
Hi, OK some women can get pregnant from anytime of the month even during there period, the only way you find out is if you miss your next period, if...
Posted:
1 of 1 found this helpful
Q.
A.
no dont seem to have any back pain
Posted:
1 of 2 found this helpful
Q.
A.
It would not be likely that any (vaginal?) yeast infection would cause right lower back pain.
Posted:
1 of 2 found this helpful
Q.
A.
Hi Apart from the discharge, the rest of your problems could relate to early menopause, the only way you can sort that bit out would be to get a...
Posted:
1 of 1 found this helpful
Q.
A.
I WAS TAKING PILLS BUT NOW DISCONTINUE BUT IT STOPS MY PERIODS ALTHOUGH I M NOT PREGNANT .HOW TO GET PERIODS AGAIN?  
Posted:
0 of 0 found this helpful
Q.
A.
I have suffered with chronic back pain for over 20 yrs
Posted:
0 of 2 found this helpful
Q.
A.
Steroids have lowered my immune system and I have caught colds in the past while taking them. Also, I rarely get sick at all.My answer to you would...
Posted:
0 of 1 found this helpful
Q.
A.
Hi If as you say taken high doses of aspirin, this could have caused bleeding in your stomach, which would lead to black stools.I think you should...
Posted:
0 of 0 found this helpful
Q.
A.
Yes....you can just stop taking Advil (ibuprofen). There will be no health consequences. Why would you want to swtich to plain aspirin? Aspirin can...
Posted:
0 of 1 found this helpful
Q.
A.
Hi, If your doctor or gyno fitted it then its time for you to go back and see why this is happening. It would be best this way.Good Luck
Posted:
0 of 0 found this helpful
Q.
A.
Are you sure it is just a kidney infection and not a kidney STONE? You may need a CT scan of your kidneys to be sure. Keflex is an appropriate drug...
Posted:
4 of 4 found this helpful
Q.
A.
Hi cant see how the two co-inside with one another, perhaps the something deeper that's giving you your headaches, I would see your doctor over...
Posted:
0 of 0 found this helpful
Q.
A.
Yes, I am being treated for them now. That is the way they started for me several years ago.
Posted:
0 of 0 found this helpful